# SDR SWAA2022012618477

- Difficulty date: July 7, 2017
- Submitted: January 27, 2022
- Operation: Air carrier
- Aircraft: N7859B
- Make and model: Boeing 737-7Q8
- Aircraft serial: 30641
- Aircraft time: 44,630 hours, 29,803 cycles
- System (JASC): 5720 · Wing Miscellaneous Structure
- Part: Fairing
- Condition: Elongated
- Location: Lt Wing
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NUMBER 6 FLAP TRACK FAIRING TAIL CONE FASTENER HOLES #2; #3; #4; #5; #8; #14; #17; #21 HAVE CONDITION 2 HOLES AND REQUIRE REPAIR . / NUMBER 6 FLAP TRACK FAIRING TAIL CONE FASTENER HOLES #2; #3; #4; #5; #8; #14; #17 AND #21 WERE REPAIRED PER SWA ACO #7996-57; SRM 51-70-04 REPAIR 9 AND SRM 51-70-05 REPAIR 10. 56144U. 07/19/2017
